Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Matrices of polynomials, positivity, and finite equivalence of Markov chains
HTML articles powered by AMS MathViewer

by Brian Marcus and Selim Tuncel PDF
J. Amer. Math. Soc. 6 (1993), 131-147 Request permission
References
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC: 28D20, 15A48, 60J10
  • Retrieve articles in all journals with MSC: 28D20, 15A48, 60J10
Additional Information
  • © Copyright 1993 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 6 (1993), 131-147
  • MSC: Primary 28D20; Secondary 15A48, 60J10
  • DOI: https://doi.org/10.1090/S0894-0347-1993-1168959-X
  • MathSciNet review: 1168959